MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ELECTRODE,BIPOLAR,CUTTING LOOP

KARL STORZ SE & CO. KG ELECTRODE,BIPOLAR,CUTTING LOOP
Model Number 011160-10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the bipolar handle broke into two pieces during the procedure.No negative impact in state of health reported.Cross reference mdr: 9610617-2025-01451.
 
Additional Manufacturer Narrative
Investigation: the device was not sent to the manufacturer for inspection, therefore the error description provided by the customer, "bipolar handle breakage during surgery", couldn't be confirmed.A review of similar complaints on this article code results in the most likely root cause of mechanical overload of the electrode during application by the use of excessive force.The above investigations did not reveal a root cause related to the labelling, the device, or its history.All production-related quality checks were passed, and no non-conformities were identified in the device's manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pickup in similar complaints; no trend was identified.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ELECTRODE,BIPOLAR,CUTTING LOOP
Common Device Name
ELECTRODE,BIPOLAR,CUTTING LOOP
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22854387
Report Number9610617-2025-01450
Device Sequence Number19920897
Product Code FAS
UDI-Device Identifier04048438005408
UDI-Public04048438005408
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K221893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number011160-10
Device Catalogue Number011160-10
Device Lot Number855671
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown